| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that an electrode belt does not communicate with a monitor.
Additional Manufacturer Narrative
Device evaluation of electrode belt has been completed.The reported problem (does not communicate with monitor) has been confirmed.Upon investigation the electrode belt did not pass essential performance testing.This failure was due to corrosion found on the distribution node pca.The root cause for the corrosion could not be positively identified.There were no adverse events associated with the belt malfunction.